# SDR 07FDEA02042

- Difficulty date: June 1, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 16,446 hours, 8,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5327828820300
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT AT FR 62, 27" TO 36" RIGHT OF BL, TIEDOWN TRACK WORN.  REMOVED AND REPLACED ADAPTER TRACK IAW A300-600 SRM 51-40-21, PARAGRAPH 7.
